Int. J. of Applied Mathematics, Computational Science and Systems Engineering

Archive

Article

Finite Ring of Characteristic 2 and Cryptography

Author(s): Abdelhakim Chillali

Abstract: In [1] and [2] we defined the elliptic curve over the ring 2 F3d [ε ],ε = 0 . In this work we will give some properties of the elliptic curve over the special ideal ring of characteristic 2 and an application in cryptography. Our future work will focus on the study of the general case of these rings, which seem to be beneficial and interesting in cryptography, specially the one based on the identity (IBE) [6], [7], [8].

Keywords: Elliptic curves; finite ring; characteristic 3; cryptography.

Pages: 1-4

Contact

Ιnt. J. of Applied Mathematics, Computational Science and Systems Engineering (published by International Academic Publications)

Location:

"International Academic Publications", 1666 Kennedy Causeway #412, North Bay Village, Miami, Florida, United States of America.

Email:

info@iapub.org, ijamcse@aol.com

Call:

+1 914 2787705